# SDR 96ZZZX4407

- Difficulty date: August 5, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7513G
- Make and model: Cessna 150L
- Aircraft serial: 15074679
- Engine: Cont O200A
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Motor
- Part number: C3010020103
- Condition: Shorted
- Location: Flap
- Part time: 4,089 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAPS EXCEEDED THE LIMIT SWITCH, STOPS, AND BROKE THE DOWN-LIMIT SWITCH AND FUSE BLEW.  PROBLEM WAS CAUSED BY FLAP MOTOR DEVELOPED AN INTERNAL SHORT WHICH PROVIDED THE GROUND NORMALLY WHICH IS PROVIDED THROUGH THE LIMIT SWITCH CIRCUIT.  THIS MOTOR IS A REVERSING 12V DC MOTOR WHICH CHANGES POWER AND GROUND CIRCUIT THROUGH THE SWITCH AND LIMIT SWITCHES NORMALLY.  NO LOG ENTRY SHOWS MOTOR CHANGED PREVIOUSLY.
